American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34K20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Ivanka M. Stamova. On the Lyapunov theory for functional differential equations of fractional order. Proc. Amer. Math. Soc. 144 (2016) 1581-1593.
Abstract, references, and article information   
View Article: PDF

[2] Monica-Dana Burlică and Daniela Roşu. A class of nonlinear delay evolution equations with nonlocal initial conditions. Proc. Amer. Math. Soc. 142 (2014) 2445-2458.
Abstract, references, and article information   
View Article: PDF

[3] Ivanka M. Stamova and Gani Tr. Stamov. On the stability of sets for delayed Kolmogorov-type systems. Proc. Amer. Math. Soc. 142 (2014) 591-601.
Abstract, references, and article information   
View Article: PDF

[4] Pham Huu Anh Ngoc. Novel criteria for exponential stability of functional differential equations. Proc. Amer. Math. Soc. 141 (2013) 3083-3091.
Abstract, references, and article information   
View Article: PDF

[5] Leonid Berezansky and Elena Braverman. On some constants for oscillation and stability of delay equations. Proc. Amer. Math. Soc. 139 (2011) 4017-4026. MR 2823047.
Abstract, references, and article information   
View Article: PDF

[6] Hideaki Matsunaga. Delay-dependent and delay-independent stability criteria for a delay differential system. Proc. Amer. Math. Soc. 136 (2008) 4305-4312. MR 2431044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John A. D. Appleby, Xuerong Mao and Markus Riedle. Geometric Brownian motion with delay: mean square characterisation. Proc. Amer. Math. Soc. 137 (2009) 339-348. MR 2439458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shangjiang Guo and Jeroen S. W. Lamb. Equivariant Hopf bifurcation for neutral functional differential equations. Proc. Amer. Math. Soc. 136 (2008) 2031-2041. MR 2383509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chuhua Jin and Jiaowan Luo. Fixed points and stability in neutral differential equations with variable delays. Proc. Amer. Math. Soc. 136 (2008) 909-918. MR 2361863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Xianhua Tang and Xingfu Zou. On positive periodic solutions of Lotka-Volterra competition systems with deviating arguments. Proc. Amer. Math. Soc. 134 (2006) 2967-2974. MR 2231621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] T. A. Burton. Fixed points and stability of a nonconvolution equation. Proc. Amer. Math. Soc. 132 (2004) 3679-3687. MR 2084091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Teresa Faria. An asymptotic stability result for scalar delayed population models. Proc. Amer. Math. Soc. 132 (2004) 1163-1169. MR 2045433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yongkun Li and Yang Kuang. Periodic solutions in periodic state-dependent delay equations and population models. Proc. Amer. Math. Soc. 130 (2002) 1345-1353. MR 1879956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Josef Hofbauer and Joseph W.-H. So. Diagonal dominance and harmless off-diagonal delays. Proc. Amer. Math. Soc. 128 (2000) 2675-2682. MR 1707519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. O. Ignatyev. On the asymptotic stability in functional differential equations . Proc. Amer. Math. Soc. 127 (1999) 1753-1760. MR 1636954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Li Yongkun. Periodic solutions of a periodic delay predator-prey system. Proc. Amer. Math. Soc. 127 (1999) 1331-1335. MR 1646198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kenneth L. Cooke and Wenzhang Huang. On the problem of linearization for state-dependent delay differential equations. Proc. Amer. Math. Soc. 124 (1996) 1417-1426. MR 1340381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Joseph W.-H. So and J. S. Yu. Global attractivity for a population model with time delay . Proc. Amer. Math. Soc. 123 (1995) 2687-2694. MR 1317052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] James H. Liu. Uniform asymptotic stability via Liapunov-Razumikhin technique . Proc. Amer. Math. Soc. 123 (1995) 2465-2471. MR 1257116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Younhee Ko. An asymptotic stability and a uniform asymptotic stability for functional-differential equations . Proc. Amer. Math. Soc. 119 (1993) 535-545. MR 1169036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Bo Zhang. On the retarded Li\'enard equation . Proc. Amer. Math. Soc. 115 (1992) 779-785. MR 1094508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] V. Lj. Kocić and G. Ladas. Global attractivity in nonlinear delay difference equations . Proc. Amer. Math. Soc. 115 (1992) 1083-1088. MR 1100657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jian Hong Wu. Asymptotic periodicity of solutions to a class of neutral functional-differential equations . Proc. Amer. Math. Soc. 113 (1991) 355-363. MR 1079900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kenneth L. Cooke and Joseph Wiener. An equation alternately of retarded and advanced type . Proc. Amer. Math. Soc. 99 (1987) 726-732. MR 877047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] W. E. Mahfoud. Boundedness properties in Volterra integro-differential systems . Proc. Amer. Math. Soc. 100 (1987) 37-45. MR 883398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. R. S. Kulenović, G. Ladas and A. Meimaridou. Stability of solutions of linear delay differential equations . Proc. Amer. Math. Soc. 100 (1987) 433-441. MR 891141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Suzanne M. Lenhart and Curtis C. Travis. Global stability of a biological model with time delay . Proc. Amer. Math. Soc. 96 (1986) 75-78. MR 813814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] L. Z. Wen. On the uniform asymptotic stability in functional-differential equations . Proc. Amer. Math. Soc. 85 (1982) 533-538. MR 660599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. F. Izé and A. A. Freiria. Total stability for neutral functional differential equations . Proc. Amer. Math. Soc. 81 (1981) 437-442. MR 597658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] T. A. Burton. Uniform asymptotic stability in functional differential equations . Proc. Amer. Math. Soc. 68 (1978) 195-199. MR 0481371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia